MAUDE Adverse Event Report: ARTHREX, INC. QUADPRO¿ HARVESTER, 9 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. QUADPRO¿ HARVESTER, 9 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number QUADPRO¿ HARVESTER, 9 MM
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Unspecified Tissue Injury (4559); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported on (b)(6) 2022 by a sales representative via sems that an ar-2386-09 quad pro harvester was misused by the surgeon.Surgeon prematurely severed tendon.Was doing bone block technique.Likely pointing to anterior.Patient bone block and truncated tendon was stitched back into patient knee and surgeon converted to hamstring tendon harvest.Case involvement, no patient effect.Additional information requested on (b)(6) 2022, response (b)(6) 2022.Patient was not kept under additional anesthesia to complete the case.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h6.Since the complaint device was not returned, a physical evaluation of the device was not performed.However, the reported event is not confirmed without the device being returned or any photos provided.The most likely cause for the reported failure can be attributed to user error of the device due to misalignment insertion.

Brand Name
QUADPRO¿ HARVESTER, 9 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16303264
Report Number1220246-2023-06234
Device Sequence Number20315061
Product Code LXH
UDI-Device Identifier00888867344662
UDI-Public00888867344662
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberQUADPRO¿ HARVESTER, 9 MM
Device Catalogue NumberAR-2386-09
Device Lot Number22A19
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2022
Supplement Date Received by Manufacturer05/22/2024
Initial Report FDA Received Date02/06/2023
Supplement Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown